Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, guys. I have been diagnosed with Parkinsonism and my specialist recommended me to take Symmetrel. I started with this drug, but at the same time my sleeping problems started. Is it possible that this drug caused this type of problems? I will gladly hear out what you think. Thank you in advance.

Loading...

Hi, there. Symmetrel is amantadine hydrochloride. It is in fact antiviral drug. It is commonly used for treating and preventing influenza. However, it has another indication. It is Parkinson’s disease. It is also used for all parkinsonism syndromes. It may be that your sleeping problems come from this drug. Report that to your doctor. He’ll tell you what to do. Bye!
Reply

Loading...

Hi, folks. Symmetrel is indeed an interesting drug for me. It is an antiviral agent. Its antiviral mechanism is not well known. However, it seems that it also works for extrapyramidal syndromes. It is possible that it causes sleeping problems. It can make your falling asleep harder. It can also cause nightmares. I hope you’ll manage this. Bye!
Reply

Loading...

Hi, everyone. My friend has been diagnosed with Parkinson’s disease. I know that he had some sleeping difficulties while he was on Symmetrel. I agree that you should consult your doctor. He will probably give you a sedative. It will relax you and make you fall asleep easier. Maybe he recommends you some herb like Valerian. Please, let me know what you do. I hope you’ll succeed. Bye!
Reply

Loading...